# SDR SWIA201024296

- Difficulty date: May 29, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 22,527 hours, 17,460 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD MOUNT YOKE LINK AND BUSHING CORRODED.  (ENG CHANGE)  REPLACED LEFT ENGINE FORWARD MOUNT YOKE LINK AND BUSHING PER AMM.
